×

Found 6,857 Documents (Results 1–100)

100
MathJax

Nonlinear wave control actions to increase oil recovery of natural reserves. (English. Russian original) Zbl 07578844

Autom. Remote Control 83, No. 5, 721-733 (2022); translation from Avtom. Telemekh. 2022, No. 5, 61-75 (2022).
MSC:  93C20 93C10 35Q53
PDF BibTeX XML Cite
Full Text: DOI

Type II blow up solutions with optimal stability properties for the critical focussing nonlinear wave equation on \(\mathbb{R}^{3+1} \). (English) Zbl 07573749

Memoirs of the American Mathematical Society 1369. Providence, RI: American Mathematical Society (AMS) (ISBN 978-1-4704-5346-6/pbk; 978-1-4704-7169-9/ebook). iii, 75 p. (2022).
PDF BibTeX XML Cite
Full Text: DOI

Existence of bounded soliton solutions in the problem of longitudinal oscillations of an elastic infinite rod in a field with a nonlinear potential of general form. (English. Russian original) Zbl 07557360

Comput. Math. Math. Phys. 62, No. 6, 904-919 (2022); translation from Zh. Vychisl. Mat. Mat. Fiz. 62, No. 6, 933-950 (2022).
MSC:  39A12 35Q51 74K10
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

Biographic Reference

all top 3

Software